Aa
A
A
Close
477746 tn?1254788147
Blurred/Double Vision and withdrawal...
Has anyone experienced temporary vision problems such as temporary blurry vision or slight double vision during or after withdrawal from opioids? I noticed that both times I went through it - my eyesight clarity took a nose-dive right afterwards (normally have 20/20 vision). Just wondering if that might be related to hypertension...
Cancel
4 Answers
Page 1 of 1
Avatar universal
Yes it is normal and vision does return to par.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
472576 tn?1210872517
yes.. I experience it everytime i wd and when I was still taking them my eyes would look and feel like I was messed up just because it was time for one.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
477746 tn?1254788147
Thank you - was concerned it might be symptomatic for a more severe problem as the blurry vision persisted well after all other signs/symptoms went away.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Z95
Has anyone have had blurred vision during they use only in one eye. My left eye is fine, but I can't see out of right eye because of the bluriness
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
406584 tn?1399591666
Blank
10356
4522800 tn?1459192030
Blank
VICourageous
ID
3197167 tn?1348972206
Blank
clean_in_ks
KS
1235186 tn?1339127464
Blank
atthebeach
on the beach, NJ